MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 5F TL; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 5F TL; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number S1395108
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rees1282 showed one other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
 
Event or Problem Description
It was reported the customer has a 5fr.Provena triple picc that migrated to the neck.Additional information received 12/09/2020: it was stated the cxr showed loop in catheter in the upper chest area cathflow and power flushing not effective picc pulled back and made into a midline.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), labeling, applicable manufacturing records, x-ray analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a catheter tip malposition was inconclusive due to the sample condition.Two x-rays were returned for evaluation of this complaint.The first x-ray is labeled ¿f.Rtl #rees1282 friday¿ and the second x-ray is labeled ¿friday 11/20¿.Both x-rays were of a partial torso and were grainy and unclear.The images were forwarded to a radiologist consultant for further review.As per the radiologist, ¿essentially nondiagnostic images.The catheters are seen in the region of the right subclavian and the proximal right internal jugular vein and not overlying the svc, but i can not see the tip.¿ as the catheter tip location could not be discerned in the returned x-rays, this complaint is inconclusive at this time.Based on the description of the reported event, possible contributing factors could include the patient¿s anatomy, insertion or securement technique, or the catheter whipping during power injection.H3 other text : evaluation findings are in section h.11.

Brand Name
POWERPICC PROVENA 5F TL
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11061891
Report Number3006260740-2020-21048
Device Sequence Number11564998
Product Code LJS
UDI-Device Identifier00801741112744
UDI-Public(01)00801741112744
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS1395108
Device Catalogue NumberS1395108
Device Lot NumberREES1282
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2020
Initial Date Received by Manufacturer 12/01/2020
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date12/23/2020
Supplement Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;